MathSciNet Relay Station
MathSciNet bibliographic data
MR1428098 (98f:31016) 31C35 (31A05)
Aikawa, Hiroaki; Murata, Minoru Generalized Cranston-McConnell inequalities and Martin boundaries of unbounded domains. J. Anal. Math. 69 (1996), 137–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement